Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Gomes:2018:10.1007/s00332-017-9433-y,
author = {Gomes, SN and Pavliotis, GA},
doi = {10.1007/s00332-017-9433-y},
journal = {JOURNAL OF NONLINEAR SCIENCE},
pages = {905--941},
title = {Mean Field Limits for Interacting Diffusions in a Two-Scale Potential},
url = {http://dx.doi.org/10.1007/s00332-017-9433-y},
volume = {28},
year = {2018}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Gomes,SN
AU - Pavliotis,GA
DO - 10.1007/s00332-017-9433-y
EP - 941
PY - 2018///
SN - 0938-8974
SP - 905
TI - Mean Field Limits for Interacting Diffusions in a Two-Scale Potential
T2 - JOURNAL OF NONLINEAR SCIENCE
UR - http://dx.doi.org/10.1007/s00332-017-9433-y
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000431910500004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/54615
VL - 28
ER -